Hi there, so about 8 to 9 months ago I all of a sudden noticed a sort of somewhat darkish red patch on the side of the head of my penis that randomly appeared. Along with it about the same time I had rather bad dry skin as well. Now this all started during the winter time, and I normally have issues with dry skin, but not normally down on the ehad of my penis. Another thing to mention a few months prior to this ever happening, I had sex for the first time with a girl, and it was unprotected, and sometimes it was protected. I was mainly getting lots and lots of blowjobs from her. One time she was even on her period and got blood on my penis. Washed my penis every time after any kind of sexual contact with her, but not so thorough it would damage the skin or whatever. Another thing to mention, about a week after that, I had gotten a ******* from a different girl, and by the end of the night, she had been smoking cigarettes for a long while, and gave me the *******. (Gross I know, was drunk lol) And one more thing to mention is that these past couple months, I all of a sudden am getting these random "flare ups" on the ehad of my penis where the redness is. It will come and go randomly. It doesn't exactly itch, but if I rub the skin, I get a sort of relief feeling, but at the same time it is making it worse. I have gotten std checked a couple times the past few months and came back negative for whatever they had checked for. But with all this said, is what I described could be some sort of fungus infection? Or hpv or an std of some sort? Appreciate the help much, thank you! I don't know how to add a photo of what the head of my penis looks like, otherwise I would take a picture btw.
From the symptoms it can be due to eczema since the rash is dry and itchy, however if the rash is mist and itchy then fungal infections is an important possibility.
Keep the area clean and wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical zinc oxide cream like Sudocrem, Desitin are very helpful (apply with a paper towel and not directly with hands). In case of itching, take some over the counter antihistaminic like Benadryl or Claritin. In case the symptoms persist then please consult a dermatologist. Also get a complete STD panel done to rule out any STD’s.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.